Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red spots on penis, no itching. Applied Kotaryl cream. HIV negative. Advice?

Red spots of penis appearing since about about twenty years without any itching. Earlier iwas applying Kotaryl cream as per suggestions of a urologist .Some times it disappeared but recur to appear at intervals.For the last three- four months I am applying thin layer of Surfaz SN cream continuously and I feel better but not completely disappearing which I was expecting.Since last about three months. About ten years back I had my brain operated because of a minor injury and blood clotting and at that time I had HIV also tested the result of which was negative.I am also sferring since last four years with prostatitis and taking Dutalfa Kit single tablet on the daily basis.This is alright except the red spot appearing time and again. Ithere seek your help in this matter . Kindly favour with your advices in this respect.My age is about 68 years.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
HIV AIDS Specialist 's  Response

Thanks for posting your query.

As your condition is responding to Surfaz SN cream, your condition could be either due to yeast infection or due to some irritants like soaps or antiseptics.

If it is due to Yeast infection ( your Dermatologist will able to diagnose with examination and investigations) you have to take systemic antifungal antibiotics for 3-4 weeks along with topical application. It will be completely alright. If you are sexually active your partners also should be treated simultaneously. Then only you will not have the recurrence.

If you are a diabetic it has to be controlled tightly and if you are on drugs like steroids that has to be tapered.

Avoid using soaps and antiseptics inside your foreskin of penis. You better consult a dermatologist and under his/her guidance you will be alright soon.

Get well soon.
Dr S.Murugan
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor